# SDR CALA2022082402150

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 56,444 hours, 22,968 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: NA
- Condition: Cracked
- Location: Sta 147.90 And 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER-CRACK FOUND AT APPROXIMATE STAB STA 147.90 AND 23.5 INCHESS AFT OF THE FRONT SPAR. REF.BAM N/R 000803532 REQUIREMENTS PER SRM 55-10-01-2R REPAIR 11 TABLE 204. INSPECTION PERFORM DETAILED VISUAL INSPECTION AND EXTERNAL LFEC EVERY 9,000 THRESHOLD 56,000 TOTAL FLIGHT CYCLES. REPEAT INSPECTIONS; FLIGHT CYCLES. REPAIRED PER SRM 55-10-01-2R- REPAIR 11. ALL WORK PERFORMED ON BAM  N/R 000803532. PLACED ON DIP TO PERFORMREPAIR INSPECTION
